Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Delayed periods, light pink discharge with mucus, bright red bleeding, discharging purple clots. Causes for symptoms?

Hi, I was 4 days late with period. Yesterday I had light pink discharge with alot mucus . Tonight im bleeding bright red only when urinate or wipe. Only a few drop on a pad. My menstrual are usually very heavy. I also had a purplish piece of flesh came out. Have anyone experience something similar? I dnt kno what to do. Please help
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello,
Thanks for posting your query on health care magic.
If you are not using contraception, a fleshy mass could be a retained product of conception.
I suggest you to get a urine pregnancy test done.
Also if it is positive, then get serial beta HCG levels.
It the values are decreasing, then it suggests complete abortion.

Hope this helps.
Regards,
Dr Farha
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor